Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    I was diagnosed with Graves in 1994, did the p.t.u. for awhile, kept forgetting doses(man, that stuff is bitter) and finally opted for RAI in July ’95. Now I just take Synthroid everyday, but I find myself depressed and my hair has thinned. Has anyone else experienced this?Ariel

    Anonymous
    Post count: 93172

    Yes! Yes! Yes! My hair is much thinner. I don’t know what you can do about it except only use a wide tooth comb to comb your hair WHEN IT’S WET and get a hairstyle that doesn’t require frequent handling. Hope this helps—Kendra

    Anonymous
    Post count: 93172

    I had kind of a horrible experience with thinning hair. I had lived away from home
    for quite some time. I had always had this thick mane of hair down my back. Then I got
    GD. After the second “atomic coctail” my hair really thinned out big time. I went home
    for a visit to see my family. There was one occasion when I was eating breakfast with my
    mother and aunts, When I left the dining room to walk into the kitchen, they immediatly
    started talking about my “lost beauty” It was dreadful! Well, I calmly walked back into
    the dining room and reminded them that GD did not affect hearing! What they had to whisper
    alone they could say to me….now on the upswing. It has been two years since that experience,
    and my hair is pretty much returned. I cut it to allow and even grow-back. And I took care
    of it big time. I used some great conditioners and thickeners. I found a wonderful beautician
    who helped me through the regrowth. You are not alone….good luck….Carolyn

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.